# SDR AALA960517

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 65216364
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK.  MAINTENANCE FOUND A CRACK IN THE DOOR FRAME OF THE E/E COMPARTMENT.  THE CRACK WAS 1 INCH LONG ON THE RT SIDE AT THE FASTENER HOLE AFT AND ABOVE OF THE LATCH PIN.  MTC ALSO FOUND A 1 INCH CRACK IN THE LOWER RADIUS OF THE TRANSVERSE BEAM.  REPAIRS WERE ACCOMPLISHED IAW SB 727-52-94, REV 2, REF:  DL ERA 303317-14AD.  ACFT TT:  40,899 HRS.  ACFT TC, 21,258.  (X)
